Up to 33% Off on La Roche-Posay & Vichy*
4 Days Only!
Offers are subject to eChemist's discretion and may be withdrawn at any time and without notice.
For full eChemist terms & conditions click here.
There are no reviews for this product. Be the first to write a review.
Product code: 3196
Despatched in 1-3 days.
Contac Non Drowsy Dual Relief Tablets are used to relief nasal congestion of colds and flu. They can also be used for sinus pain, pressure, congestion, headaches, fever, sore throat, aches and pains associated with the symptoms of colds and flu.
Each tablet contains : Paracetamol 500mg Pseudoephedrine hydrochloride 30mg
For Adults including Elderly and Children 12 years and over Take 2 tablets every 4 hours as required. Do not take more frequently then every 4 hours. Do not take more then 6 tablets in any 24hr period. Do not give to children under 12 years old.
Do not take if you are pregnant or breast-feeding. Do not take for more than 7 days. Do not take with other decongestants, or cold and flu product.
Thank you for your interest in Contac Non Drowsy Dual Relief Tablets. Enter your email and we'll contact you as soon as it's available again.
Sign up for the latest news, offers and ideas.
eChemist.co.uk © 2017. All rights reserved.